# SDR AALA20061262

- Difficulty date: December 13, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Engine: Rroyce RB211535E4
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Failed
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE WENT TO ZERO DURING CLIMB AT 24000 FEET.  THE ENGINE SHUT DOWN.  OIL QUANTITY AND TEMPERATURE NORMAL.  SINGLE ENGINE TIME 18 MINUTES.  RETURNED TO UIO AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE DUE TO GEARBOX FAILURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
